Viewing 2 posts - 1 through 2 (of 2 total)
  • Author
    Posts
  • Anonymous
    Post count: 93172

    Steroids can also cause serious weight gain

    Anonymous
    Post count: 93172

    I found the BB a 2 weeks ago. I’ve learned a lot,and have seen myself in many of the experiences. Something that I haven’t seen-I was on steroids for quite a while. They were extremely helpful in calming down my eyes, which were severly involved. Suddenly one day, I found my self in an emergency room with a ruptured ulcer which required surgery immediately. I had thought I had a sour feeling stomach for a few days, a little acid-y. It turns out steroids were blocking the pain of the ulcer, so I didn’t feel as bad as it was.There is some thought among doctors that steroids themselves CAUSE ulcers by increased acid production. My doctor actually said he was sorry he hadn’t prescribed an ulcer medication along with the steroid to begin with-it may have prevented the ulcer from developing at all. So if you are taking steroids, ask your doc about ulcer meds too.

Viewing 2 posts - 1 through 2 (of 2 total)
  • You must be logged in to reply to this topic.